Nurofen Express 684mg Caplets Max Strength - 24 Caplets

£11.49
24 UNI | £0.48 per 1UNI
5896959

Targets Pain Fast
See details below, always read the label

Suitable for: Adults, the elderly and children & adolescents between 12 and 18 years.
Active ingredients: Ibuprofen Lysine.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 44 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Nurofen Express 684mg Caplets

FOR RELIEF FROM:

  • Migraine pain
  • Headache

Suitable for

Adults, the elderly and children & adolescents between 12 and 18 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

DOSAGE:

For oral administration and short-term use only.

Adults, the elderly and children & adolescents between 12 & 18 years: Swallow 1 caplet with water, up to three times a day as required. Leave at least 4 hours between doses. Do not take more than 3 caplets in any 24 hours.

Do not give to children under 12 years of age.

Children & adolescents between 12 & 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

WARNING: Do not take more medicine than the label tells you to.

Hazards and Cautions

DO NOT TAKE IF YOU:

  • have ever had a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
  • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • are in the last 3 months of pregnancy.

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:

  • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
  • are a smoker
  • are pregnant

Keep all medicines out of the sight and reach of children.

Storage

Store below 25°C. Store in the original pack.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Ibuprofen Lysine.

Ingredients

Active ingredients: Each caplet contains: Ibuprofen Lysine 684mg (equivalent to ibuprofen 400mg)

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more. T&Cs apply.

Standard Delivery
£3.50 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.

Nurofen Express Caplets